Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2010, Volume 16, Number 4, Pages 300–311 (Mi timm664)  

This article is cited in 2 scientific papers (total in 2 papers)

On the least measure of the nonnegativity set of an algebraic polynomial with zero weighted mean value on a segment

K. S. Tikhanovtseva

Ural State University
Full-text PDF (175 kB) Citations (2)
References:
Abstract: Let Pn(φ(α))Pn(φ(α)) be the set of algebraic polynomials PnPn of order nn with real coefficients and zero weighted mean value with respect to the ultraspherical weight φ(α)(x)=(1x2)αφ(α)(x)=(1x2)α on the interval [1,1][1,1]: 11φ(α)Pn(x)dx=011φ(α)Pn(x)dx=0. We study the problem about the least possible value inf{μ(Pn):PnPn(φ(α))}inf{μ(Pn):PnPn(φ(α))} of the measure μ(Pn)=X(Pn)φ(α)(t)dtμ(Pn)=X(Pn)φ(α)(t)dt of the set X(Pn)={x[1,1]:Pn(x)0} of points of the interval at which the polynomial PnPn(φ(α)) is nonnegative. In this paper, the problem is solved for n=2 and α>0. V. V. Arestov and V. Yu. Raevskaya solved the problem for α=0 in 1997; in this case, an extremal polynomial has one interval of nonnegativity such that one of its endpoints coincides with one of the endpoints of the interval. In the case α>0, we find that an extremal polynomial has two intervals of nonnegativity with endpoints ±1.
Keywords: extremal problem, algebraic polynomials, polynomials with zero weighted mean value, ultraspherical weight.
Received: 17.10.2010
Bibliographic databases:
Document Type: Article
UDC: 517.518.86
Language: Russian
Citation: K. S. Tikhanovtseva, “On the least measure of the nonnegativity set of an algebraic polynomial with zero weighted mean value on a segment”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 300–311
Citation in format AMSBIB
\Bibitem{Tik10}
\by K.~S.~Tikhanovtseva
\paper On the least measure of the nonnegativity set of an algebraic polynomial with zero weighted mean value on a~segment
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 4
\pages 300--311
\mathnet{http://mi.mathnet.ru/timm664}
\elib{https://elibrary.ru/item.asp?id=15318511}
Linking options:
  • https://www.mathnet.ru/eng/timm664
  • https://www.mathnet.ru/eng/timm/v16/i4/p300
  • This publication is cited in the following 2 articles:
    1. K. S. Tikhanovtseva, “The rate of the smallest value of the weighted measure of the nonnegativity set for polynomials with zero mean value on a closed interval”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 195–201  mathnet  crossref  mathscinet  isi  elib
    2. S. V. Kuznetsov, K. S. Tikhanovtseva, “Mnozhestvo neotritsatelnosti naimenshei mery mnogochlenov s nulevym vzveshennym srednim znacheniem na otrezke”, Tr. IMM UrO RAN, 18, no. 4, 2012, 211–223  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:224
    Full-text PDF :80
    References:40
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025